Published In
SIAM Journal on Numerical Analysis
Document Type
Article
Publication Date
2004
Subjects
Lagrange equations, Numerical analysis, Elliptic functions
Abstract
In this paper, we give a new characterization of the approximate solution given by hybridized mixed methods for second order self-adjoint elliptic problems. We apply this characterization to obtain an explicit formula for the entries of the matrix equation for the Lagrange multiplier unknowns resulting from hybridization. We also obtain necessary and sufficient conditions under which the multipliers of the Raviart–Thomas and the Brezzi–Douglas–Marini methods of similar order are identical.
DOI
10.1137/S0036142902417893
Persistent Identifier
http://archives.pdx.edu/ds/psu/10920
Citation Details
Cockburn B, Gopalakrishnan J. (2004). A Characterization of Hybridized Mixed Methods for Second Order Elliptic Problems. SIAM Journal On Numerical Analysis, 42(1):283-301.
Description
This is the publisher's final PDF. The article was published in SIAM Journal on Numerical Analysis. A definitive version was subsequently published in SIAM Journal on Numerical Analysis, 2004. Vol. 42 Issue 1, p283-301.